# SDR DL757020395

- Difficulty date: March 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 45,549 hours, 22,766 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113N55045
- Part serial: DL154
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER WAS FOUND WITH ELONGATED HOLE IN THE OUTBOARD VERTICAL FLANGE COMMON TO THE SPAR.  REPAIR PER ER/A 411144-14 AND NORDAM EWO E0037096.
